# SDR SWAA2024041173254

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 73,455 hours, 43,549 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 559 S1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 INCH CRACK INDICATION STARTING AT BS 559+9; ENDING AT 559+11; STR S-1.  ACCOMPLISHED CRACK VERIFICATION IN REF TO NDT MANUAL PART 4 53-30-06 UTPA AND NDT MANUAL PART 6 53-30-18 CRACK INSPECTION OF OUTER SKIN AT SUBSURFACE EDGES.  REPAIRED FUSELAGE CROWN SKIN CRACK PER EA 24-153-00957; EA24-153-00957-WIP1; EA24-153-00957-WIP2; EA24-153-00957-WIP3
